# SDR DL72K001434

- Difficulty date: July 30, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N417DA
- Make and model: Boeing 727232
- Aircraft serial: 21259
- Aircraft time: 61,520 hours, 55,618 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY STRONG ODOR ELECTRICAL THROUGHOUT CABIN WITH NO ABNORMAL INDICATIONS IN COCKPIT.  FOUND CEILING LIGHT AT 4F AT FAULT.  REPLACED LIGHT ASSY.
